| Model Number |
00884450012062 |
| Medical Device Problem Codes |
Fracture (1260); Material Separation (1562)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
08/17/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
Event or Problem Description
The customer reports that during abdominal centesis to drain ascites, 1 centimeter of the catheter tip broke off inside the patient.The tip was not retrieved.
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The complaint was confirmed.However, the root cause could not be determined.A search of the complaint database was performed.And no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.